Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 27, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Jul 2, 2021, 2:08 AM CDT for Muskogee County, Oklahoma. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2021, 2:08 AM CDT (07:08 UTC)
- Expired
- Jul 6, 2021, 9:59 AM CDT
- In force
- 4 days
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 26.79 ft at Jul 5, 2021, 2:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
938
WGUS84 KTSA 020708 RRA
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
208 AM CDT Fri Jul 2 2021
...The National Weather Service in Tulsa has issued a Flood Advisory
for the following rivers in Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-021915-
/O.NEW.KTSA.FL.Y.0027.210702T0708Z-210704T0000Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
208 AM CDT Fri Jul 2 2021
The National Weather Service in Tulsa has issued a
* Flood Advisory for
the Arkansas River near Muskogee.
* From early this morning to tomorrow evening.
* At 1:00 AM CDT Friday the stage was 26.1 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is expected to rise to a crest of 27.1 feet
this afternoon, and will then fluctuate around 27 feet through
Saturday.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$14 follow-up statements
754
WGUS84 KTSA 021442
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
942 AM CDT Fri Jul 2 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-030245-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210704T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
942 AM CDT Fri Jul 2 2021
...The Flood Advisory is now in effect until Sunday morning...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Sunday morning.
* At 9:00 AM CDT Friday the stage was 25.8 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high through the weekend and may
occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$640
WGUS84 KTSA 021918
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
218 PM CDT Fri Jul 2 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-030730-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210704T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
218 PM CDT Fri Jul 2 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Sunday morning.
* At 2:00 PM CDT Friday the stage was 25.8 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high through the weekend and may
occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$124
WGUS84 KTSA 030143
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
843 PM CDT Fri Jul 2 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-031345-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210704T1800Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
843 PM CDT Fri Jul 2 2021
...The Flood Advisory is now in effect until early Sunday
afternoon...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until early Sunday afternoon.
* At 8:00 PM CDT Friday the stage was 25.9 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high through the weekend and may
occasionally rise to near 27.0 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$391
WGUS84 KTSA 030647
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
147 AM CDT Sat Jul 3 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-031900-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210704T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
147 AM CDT Sat Jul 3 2021
...The Flood Advisory is now in effect until tomorrow morning...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until tomorrow morning.
* At 1:00 AM CDT Saturday the stage was 25.3 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high through the weekend and may
occasionally rise to near 27.0 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$921
WGUS84 KTSA 031325
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
825 AM CDT Sat Jul 3 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-040130-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210706T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
825 AM CDT Sat Jul 3 2021
...The Flood Advisory is now in effect until Tuesday morning...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Tuesday morning.
* At 8:00 AM CDT Saturday the stage was 24.2 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high through the weekend and may
occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$945
WGUS84 KTSA 031907
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
207 PM CDT Sat Jul 3 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-040715-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210706T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
207 PM CDT Sat Jul 3 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Tuesday morning.
* At 1:00 PM CDT Saturday the stage was 25.1 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high into next week and may
occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$004
WGUS84 KTSA 040052
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
752 PM CDT Sat Jul 3 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-041300-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210706T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
752 PM CDT Sat Jul 3 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Tuesday morning.
* At 1:00 PM CDT Saturday the stage was 25.1 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high into next week and may
occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$
RBD307
WGUS84 KTSA 041256
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
756 AM CDT Sun Jul 4 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-050100-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210707T0000Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
756 AM CDT Sun Jul 4 2021
...The Flood Advisory is now in effect until Tuesday evening...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Tuesday evening.
* At 7:00 AM CDT Sunday the stage was 26.4 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high into next week and may
occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$209
WGUS84 KTSA 041843
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
143 PM CDT Sun Jul 4 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-050645-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210707T0000Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
143 PM CDT Sun Jul 4 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Tuesday evening.
* At 1:00 PM CDT Sunday the stage was 26.4 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high this week and may
occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$453
WGUS84 KTSA 050048
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
748 PM CDT Sun Jul 4 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-051300-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210707T0000Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
748 PM CDT Sun Jul 4 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until Tuesday evening.
* At 7:00 PM CDT Sunday the stage was 26.2 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high this week and may
occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$
RBD545
WGUS84 KTSA 051309
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
809 AM CDT Mon Jul 5 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-060115-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210707T0000Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
809 AM CDT Mon Jul 5 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until tomorrow evening.
* At 7:00 AM CDT Monday the stage was 26.7 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will fluctuate near action stage at 27 feet
for the next several days.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$
Lacy723
WGUS84 KTSA 051855
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
155 PM CDT Mon Jul 5 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-060700-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210706T1800Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
155 PM CDT Mon Jul 5 2021
...The Flood Advisory is now in effect until early tomorrow
afternoon...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until early tomorrow afternoon.
* At 1:00 PM CDT Monday the stage was 26.8 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will fluctuate near action stage at 27 feet
for the next several days.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$
Snider202
WGUS84 KTSA 060109 RRA
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
809 PM CDT Mon Jul 5 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-061315-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210707T0600Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
809 PM CDT Mon Jul 5 2021
...The Flood Advisory is now in effect until early Wednesday
morning...
The Flood Advisory continues for
the Arkansas River near Muskogee.
* Until early Wednesday morning.
* At 7:00 PM CDT Monday the stage was 26.6 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will fluctuate near 27 feet for the next
several days.
* Impact...At 27.0 feet, no flooding occurs but low lying
agricultural areas may be threatened. Continue to monitor later
forecasts.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$084
WGUS84 KTSA 061459
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
959 AM CDT Tue Jul 6 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Arkansas River near Muskogee affecting Muskogee County.
OKC101-061600-
/O.CAN.KTSA.FL.Y.0027.000000T0000Z-210706T1459Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
959 AM CDT Tue Jul 6 2021
...The Flood Advisory for the Arkansas River near Muskogee has been
cancelled...
The Flood Advisory is cancelled for
the Arkansas River near Muskogee.
* At 9:00 AM CDT Tuesday the stage was 26.6 feet.
* Action stage is 27.0 feet.
* Forecast...The river is expected to remain steady just below
action stage for the next several days.
&&
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
3583 9537
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Jul 2, 12:38 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 2, 12:38 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1238 AM CDT Fri Jul 2 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Flight conditions will be highly variable overnight, with varying amounts of cloudiness and fog scattered about the area. The overall trend will be for worsening conditions towards daybreak, with conditions improving to at least MVFR at most sites by mid morning Friday. Conditions will then become VFR during the afternoon Friday and remain that way for the rest of the forecast period. Scattered showers and storms Friday afternoon may affect KMLC. && .PREV DISCUSSION... /Issued 925 PM CDT Thu Jul 1 2021/ DISCUSSION... Convection late this afternoon through mid evening has finally pushed south/dissipated. Isolated activity has persisted further north, and latest CAM solutions suggest some additional development is possible overnight. That said, will leave slight chance PoPs in areawide for the remainder of the first period. Low temperatures look good, so will leave them as they are. Made a few tweaks to overnight sky condition, otherwise remaining first period elements are in line. Updated ZFP/PFM/AFM out shortly. PREV DISCUSSION... /Issued 623 PM CDT Thu Jul 1 2021/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Ongoing showers and storms are expected to diminish in coverage through mid evening with a mix of VFR / MVFR conditions. Much of the overnight hours will remain dry, however good agreement on low clouds developing with low MVFR to periodic IFR conditions likely through early morning. Ceilings should rise into low VFR levels by afternoon with scattered showers and storms with higher chances across SE OK / west central AR terminals. PREV DISCUSSION... /Issued 245 PM CDT Thu Jul 1 2021/ DISCUSSION... The Flash Flood Watch was adjusted this afternoon to remove the northern and eastern portions with the heavy rain and flood threat shifting toward the south and west. The Watch will not be expanded south since the heavy rains are expected to be more progressive and move over areas that have not picked up much rain over the last week. Our area is sandwiched between a retreating mid level ridge over TX and a fairly substantial shortwave trough digging south over the Great Lakes. High PW values (in excess of 2 inches) combined with warm/moist advection produced big rains (3 to 7 inches in spots) over portions of northeast Oklahoma thru midday. As the 850mb flow gradually shifts to more of a northerly direction, the threat has shifted south and west as we head into the afternoon. CAM guidance suggests this trend should continue into the evening. Any heavy rain or flood threat across southeast Oklahoma would be isolated at best. The developing upper trough over the eastern CONUS will eventually force drier air into the area from the north, but it will likely be Friday night into Saturday before this drier air really works into the area. Thus, chances for showers and storms will continue on Friday, especially across the south. Several days of dry weather are expected for the holiday weekend into early next week. All good things must come to an end though. Showers and storms will return to the forecast beginning Tuesday and continuing thru the next work week as a weakness develops over the region sandwiched between 2 mid level ridges to our west and east. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....05
Hazardous weather outlook, Jul 1, 4:58 PM CDT, 9 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 PM CDT Thu Jul 1 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 PM CDT Thu Jul 1 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Through Tonight. THUNDERSTORMs WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma amd Northwest Arkansas ONSET...Through Early Evening. HEAVY RAIN. RISK...Limited. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... The heavy rain that occured earlier across northeast Oklahoma has pushed south into parts of southeast Oklahoma. While rainfall rates have lessened some this afternoon, isolated stronger storms will be capable of of producing heavy rainfall which may lead to localized flash flooding across southeast Oklahoma and northwest Arkansas into the early evening. The stronger storms will also be capable of producing a period of gusty winds. Coverage is expected to diminish later this evening and continue into the overnight hours. Additionally, some flooded areas may be slow to recede as runoff continues this evening and overnight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm Potential. SATURDAY AND SUNDAY...No Hazards. MONDAY THROUGH WEDNESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Shower and storm chances will linger into Friday mainly across southeast Oklahoma and west central Arkansas. After a dry and pleasant holiday weekend, rain chances return for next week. weather.gov/tulsa contains additional information.
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.